Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had miscarriage, first period after five months. Why did period stopped and started again?

Help. I had a miscarriage at 5 months just over a month ago. I m having my first period after now. It started a week ago. Normal amount of blood bright red. It trailed off as normal. The day after it stopped it started again. Stopped yesterday and has started again today but there s tons of blood it s not hurting but the bloody is pouring out I m so scared please help
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Firstly, you should get an incomplete evacuation excluded. Secondly, another inevitable abortion needs to be ruled out. So, immediately see your doctor as losing so much blood is a problem that need to be attended to physically. Injections to arrest bleeding may be tried meanwhile and take bed rest. It is also common to have disturbed cycles after an abortion. Get immediate care from your doctor. Good luck.
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor